Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Face and Jaw Surgery

Purple Veins under Tongue

04/30/2010

Question:

Had ridge augmentation done 3 days ago ( extensive area covering 3 former tooth span) ..now have purple veins under the tongue and yellowish tint in area. Am on 500 mg amoxicillin 3 times a day and using Peridex. What could be causing this?

Answer:

Thank you for visiting NetWellness. On this site, NetWellness experts try to answer general questions about health. Only a health professional performing a thorough clinical exam is able to evaluate your symptoms. However, NetWellness may have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

For more information:

Go to the Face and Jaw Surgery health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org